# SDR REXA2022120602634

- Difficulty date: November 7, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67035856
- Condition: Corroded
- Location: Bs 693 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR BEAM IS CORRODED AT FS693.00 ON INBD FLANGE AROUND NUT-PLATE HOLE. REPLACED FLOORBEAM  IAW SRM 51-42-06-001-01-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
